# SDR DALA13009633273

- Difficulty date: February 28, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT AFT PASSENGER/CREW DOOR SILL AT AFT FR66 AROUND ANCHOR NUT HOLES HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00 L=1.0 W=.500 D=.053 OUT OF LIMITS IAW SRM 53-41-14 FIG 101.  REPLACED DOOR SILL IAW DWG 53480020.
